Regression analysis under non-standard situations: A pairwise pseudolikelihood approach

Liang, Kung-Yee, Qin, Jing . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2000. 62 (4) :773-786

Locate this article in:

Bibtex

@article{CIS-166427,
  Author = {Liang, Kung-Yee and Qin, Jing},
  Title = {Regression analysis under non-standard situations: A pairwise pseudolikelihood approach},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {62},
  Number = {4},
  Year = {2000},
  Pages = {773--786},
  Keywords = {Asymptotics, Conditional likelihood, non-standard conditions}
}

Similar articles